Overcoming recurrent cutaneous reactions from imatinib using once-weekly dosing.
Аннотация
OBJECTIVE
To describe the use of once-weekly imatinib in a patient who developed recurrent cutaneous reactions associated with imatinib.
CASE SUMMARY: A 65-year-old Asian woman received investigational treatment with imatinib 300 mg/d as maintenance therapy for acute lymphoblastic leukemia. Exfoliative dermatitis developed after 3 weeks of administration. Attempts to resume imatinib at lower dosages, with or without a low-dose corticosteroid, resulted in recurrent reactions. Once-weekly administration of imatinib, however, produced a tolerable, less severe reaction. After the woman had experienced exfoliative dermatitis for 4 months, the reaction subsided and disappeared.
DISCUSSION: Once-weekly administration of imatinib allowed imatinib therapy to continue, and this dosing schedule appeared safe. Patients with severe cutaneous reactions who need to continue imatinib may benefit from this strategy, along with lowering of the dosage and premedication with a corticosteroid.
CONCLUSIONS
In a patient with recurrent cutaneous reactions due to imatinib, a once-weekly dosing schedule was safe, well tolerated, and associated with eventual disappearance of the reaction.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.